MathSciNet Relay Station
MathSciNet bibliographic data
MR1978987 60K35 (82B43)
van der Hofstad, Remco; Slade, Gordon Convergence of critical oriented percolation to super-Brownian motion above $4+1$ dimensions. Ann. Inst. H. Poincaré Probab. Statist. 39 (2003), no. 3, 413–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement